Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: confabulation / neurontin / thanks

Posted by v on April 4, 1999, at 17:16:01

In reply to Confabulation, posted by Shirley on April 3, 1999, at 16:25:20

thank you for replying... the confabulation, as explained by my doctor, was also when i couldn't think of the correct word to use and would say a totally incorrect word in its place

it was quite frustrating and i felt like an idiot groping to express myself.

> Now I'm trying Neurontin, which I like so far. It makes me feel sort of high when I increase the dose, which, as far as I'm concerned, is a real bonus (they should charge extra for THAT side effect).

i've never heard of neurontin - what kind of AD is it? are you getting much relief? what other side effects have you experienced - besides the one you mentioned (which under the right circumstances could be more of a bonus... :)

i didn't feel much better on the wellbutrin, although i certainly didn't feel any worse (besides the confabulation, of course)

now i've just got to find a doc to work with me... the one i just saw wanted me to add zyprexa at night to help me sleep - it's major side effect is weight gain yet i specifically said that was not an option for me... so much for being listened to... sigh...

thanks again for responding





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:v thread:4363